Back to Disorder Library

Bitot's Spots


About
When a person is deficient in vitamin A, he may develop white raised patches on his eye. These are known as Bitot's spots.


Notes
No Considerations Listed.
  • Make sure you are taking supplements for overall good health. If you are not taking these basic supplements, we recommend Enfuz from Vitabase. When you take a small packet of pills each day, you get all the basic nutrition you need. Each packet contains a multi-vitamin, CoQ10 (for heart health), Omega 3, Vitamin D-3, a probiotic, and a powerful set of antioxidants to help your body fight off disease.


Advice
  • Do not strain your eyes.
  • Stay away from smoke.



Helpful nutrients for this condition.

Vitamin A
Importance: N/A
Comments: Breaks down Bitot's spots that could come from lack of vitamin A. Emulsion form is recommended when using in high doses.



Helpful herbs and supplements for this condition.
No Herbs Listed.